# SDR NSVA200600154

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,456 hours, 33,233 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005
- Part serial: 248757
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RT TORQUE FLUCTUATION OF 75LBS ALONG WITH NP AND N1 AND FUEL FLOW ABOVE 90% N1.  REMOVED AND REPLACED RT FCU PN ON/OFF 8063-005, SN OFF 248757 ON, 12361735 IAW CWC 73-20-01, OPS AND LEAKS CK GOOD.
